# SDR ASAA2012111493301

- Difficulty date: November 14, 2012
- Submitted: November 16, 2012
- Operation: Air carrier
- Aircraft: N559AS
- Make and model: Boeing 737890
- Aircraft serial: 35178
- Aircraft time: 22,849 hours, 6,935 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Shutoff Valve
- Condition: Leaking
- Location: Nr 2 Engine
- Part time: 15,426 hours, 4,948 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AT 1500 AGL, NOTICED RT DUCT PRESSURE AT APX 10-12 PSI. LEVEL OFF FL 220. POWERED UP, PRESSURE DROPPED, DUCT PRESSURE SEEMS TO BE POWER & TEMP RELATED.    PERFORMED BLEED SYS LEAK CHECK IAW FIM TASK 813.  FOUND DIAPHRAGM LEAKING ON PRSOV.  REPLACED NR 2 PRSOV IAW AMM 36-11-04-400-801.  TESTED OK.
